Mathematische Zeitschrift

, Volume 16, Issue 1, pp 163–169

Eine Ausdehnung des Parsevalschen Satzes über Fourierreihen

  • Felix Hausdorff
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1).
    Young, W. H.: Sur la généralisation du théorème de Parseval, Sur la sommabilité d'une fonction dont la série de Fourier est donnée [Comptes rendus155 (1912, 1. Juli u. 26. August), S. 30–33, 472–475]; On the multiplication of successions of Fourier constants [Lond. Roy. Soc. Proc.87 (1912), S. 331–339]; On the determination of the summability of a function by means of its Fourier constants [Lond. Math. Soc. Proc. (2)12 (1912), S. 71–88].Google Scholar
  2. 2).
    Hardy, G. H. and Littlewood, J. E.: Some problems of Diophantine approximation [Acta math.37 (1914), S. 155–239], vgl. S. 237.Google Scholar
  3. 3).
    Carleman, T.: Über die Fourierkoeffizienten einer stetigen Funktion [Acta math.41 (1918), S. 377–384]. Landau, E.: Bemerkungen zu einer Arbeit von Herrn Carleman [Math. Zeitschr.5 (1919), S. 147–153].Google Scholar
  4. 4).
    Riesz, F.: Untersuchungen über Systeme integrierbarer Funktionen. [Math. Ann.69 (1910), S. 449–497]; vgl. S. 462.Google Scholar

Copyright information

© Springer-Verlag 1923

Authors and Affiliations

  • Felix Hausdorff
    • 1
  1. 1.Bonn

Personalised recommendations